# SDR FDEA201105201900

- Difficulty date: May 20, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 900 RBL 45 SEAT TRACK CORRODED.  BLENDED CORROSION . ORIGINAL MATERIAL .230, MATERIAL REMOVED .050. MATERIAL REMAINING .180 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52 DETAIL I FIG 101.  R & R SEAT TRACK AT STA 900, RBL 45 IAW SRM 51-40-02, PG 8.  MAJOR REPAIR.
